# SDR UPS99229267

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 243.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CRACK FOUND ON FUSELAGE SKIN BS 243.7 AFT ROW 6TH FASTENER DOWN (BET WEEN S14 AND S15 LH).  REPAIR CARRIED OUT IAW SRM 53-30-3 FIG 3.
